# SDR SWI2023F00378

- Difficulty date: July 19, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N150SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000499
- Aircraft time: 20,848 hours, 11,985 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Gouged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H CF III INBOARD SEAT TRACK HAS MULTIPLE GOUGES ALONG UPPER ROWN AFT OF FR 83 TO FR 84 AS MARKED   (C-CHECK RO 9/15/2023)   REMOVED AND REPLACED R/H CF III INBOARD SEAT TRACK SPLICE REPAIR FROM FRAME 83 - 84 REF ETD2020-170-032364 AND ETD 2023-170-018626. THIS CATION DOES NOT AFFTECT THE AIRFRACT'S WEIGHT AND BALLANCE. REF CONTINUATION CARD FOR CORRECTIVE ACTION DETAILS.
